# SDR IXXA2023040102

- Difficulty date: March 1, 2023
- Submitted: April 1, 2023
- Operation: Air carrier
- Aircraft: N367AZ
- Make and model: Boeing 767319
- Aircraft serial: 26912
- Aircraft time: 122,038 hours, 23,588 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bulkhead
- Part number: 015T10594
- Part serial: NA
- Condition: Cracked
- Location: Zone 100
- Part time: 122,038 hours, 23,588 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2E CRACKS WERE DETECTED ON THE R/H FORWARD OUTER CHORD I/B FLANGE AT BS 1809.5 BULKHEAD WHILE ACCOMPLISHING INSPECTION PER T/C ATI-53-767-05111. PERMANENT REINFORCING REPAIR WAS INSTALLED PER EO NO. 53-767-5111 REV 05.
